Time discretization of parabolic problems by the discontinuous Galerkin method
ESAIM: Modélisation mathématique et analyse numérique, Volume 19 (1985) no. 4, pp. 611-643.
@article{M2AN_1985__19_4_611_0,
     author = {Eriksson, Kenneth and Johnson, Claes and Thom\'ee, Vidar},
     title = {Time discretization of parabolic problems by the discontinuous {Galerkin} method},
     journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {611--643},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {19},
     number = {4},
     year = {1985},
     mrnumber = {826227},
     zbl = {0589.65070},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1985__19_4_611_0/}
}
TY  - JOUR
AU  - Eriksson, Kenneth
AU  - Johnson, Claes
AU  - Thomée, Vidar
TI  - Time discretization of parabolic problems by the discontinuous Galerkin method
JO  - ESAIM: Modélisation mathématique et analyse numérique
PY  - 1985
SP  - 611
EP  - 643
VL  - 19
IS  - 4
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1985__19_4_611_0/
LA  - en
ID  - M2AN_1985__19_4_611_0
ER  - 
%0 Journal Article
%A Eriksson, Kenneth
%A Johnson, Claes
%A Thomée, Vidar
%T Time discretization of parabolic problems by the discontinuous Galerkin method
%J ESAIM: Modélisation mathématique et analyse numérique
%D 1985
%P 611-643
%V 19
%N 4
%I AFCET - Gauthier-Villars
%C Paris
%U http://www.numdam.org/item/M2AN_1985__19_4_611_0/
%G en
%F M2AN_1985__19_4_611_0
Eriksson, Kenneth; Johnson, Claes; Thomée, Vidar. Time discretization of parabolic problems by the discontinuous Galerkin method. ESAIM: Modélisation mathématique et analyse numérique, Volume 19 (1985) no. 4, pp. 611-643. http://www.numdam.org/item/M2AN_1985__19_4_611_0/

[1] G.A. Baker, J. H. Bramble and V. Thomée, Single step Galerkin approximations for parabolic problems. Math. comp. 31, 818-847 (1977). | MR | Zbl

[2] M. C. Delfour, W.W. Hager and F. Trochu, Discontinuous Galerkin methods for ordinary differential equations. Math. Comp. 36, 455-473 (1981). | MR | Zbl

[3] P. Jamet, Galerkin-type approximations which are discontinuous in time for parabolic equations in a variable domain. SIAM J. Numer. Anal. 15, 912-928 (1978). | MR | Zbl

[4] C. Johnson, On error estimates for numerical methods for stiff o.d.e's. Preprint, Department of Mathematics, University of Michigan, 1984.

[5] M. Luskin and R. Rannacher, On the smoothing property of the Galerkin method for parabolic equations SIAM J. Numer. Anal. 19, 93-113 (1981). | MR | Zbl

[6] V. Thomée, Galerkin Methods for Parabolic Problems, Springer Lecture Notes in Mathematics, No. 1054, 1984. | MR | Zbl